Advanced SearchSearch Tips
Characterizations of Several Modules Relative to the Class of B(M, X)
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 53, Issue 1,  2013, pp.37-47
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2013.53.1.37
 Title & Authors
Characterizations of Several Modules Relative to the Class of B(M, X)
Talebi, Yahya; Hosseinpour, Mehrab;
  PDF(new window)
Let M and X be right R-modules. We introduce several modules relative to the class of B(M, X) and we investigate relation among these modules. In this note, we show if M is X--supplemented such that implies and are relatively B-projective, then M is an X-H-supplemented module.
X--supplemented module;X-H-supplemented module;
 Cited by
N. Agayev, T. Kosan, A. Leghwel and A. Harmanci, Duo modules and duo rings, Far East J. Math. Sci., 20(3)(2006) 341-346.

M. Alkan and A. Harmanci, On Summand Sum and Summand Intersection Property of Modules, Turkish J. Math., 26(2002) 131-147.

C. Chang, X-lifting modules over right perfect rings, Bull. Korean Math. Soc., 45(1)(2008) 59-66. crossref(new window)

J. Clark, C. Lomp, N. Vanaja and R. Wisbauer, Lifting Modules. Supplements and Projectivity in Module Theory, Frontiers in Mathematics, Birkhauser, Basel-Boston- Berlin, (2006).

J. L. Garcia, Properties of direct summands of modules, Comm. Algebra, 17(1)(1989), 73-92. crossref(new window)

J. Hausen, Modules with the summand intersection property, Comm. Algebra, 17(1)(1989), 135-148. crossref(new window)

A. Harmanci, D. Keskin and P.F. Smith, On $\oplus$-supplemented modules, Acta Math. Hungar., 83(1-2)(1999), 161-169. crossref(new window)

D. Keskin and A. Harmanci, A relative version of the lifting property of modules, Algebra Colloq., 11(3)(2004), 361-370.

M. T. Kosan, H-cofinitely supplemented modules, Vietnam J. Math., 35(2)(2007), 1-8.

S. R. Lopez-Permouth, K. Oshiro and S. Tariq Rizvi, On the relative (quasi-) conti- nuity of modules, Comm. Algebra, 17(1998), 3497-3510.

S. H. Mohammed and B. J. Muller, Continous and Discrete Modules, London Math. Soc., LN 147, Cambridge Univ. Press, (1990).

N. Orhan and D. K. Tutuncu, Characterizations of lifting modules in terms of cojective modules and the class of B(M,X), Int. J. Math., 16(6)(2005), 647-660. crossref(new window)

Y. Talebi and T. Amoozegar, Strongly FI-lifting modules, Int. Electr. J. Algebra, 3(2008), 75-82.

R. Wisbauer, Foundations of Module and Ring Theory, Gordon and Breach, Reading, (1991).